# SDR SWAA2017030312286

- Difficulty date: February 21, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 19,865 hours, 11,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500A TO 500D, RBL 25.    R & R SIDEWALL SUPPORT IAW SRM.
